Transactions of the American Mathematical Society · 1987 · 83 citations · 0 references
Natural SciencesMathematicsPhysicsDifferential EquationsDynamical SystemsBoundary ConditionsDissipative SystemsHyperbolic DynamicsPartial Differential EquationsWave PropagationAsymptotic TheoryFunctional EquationsParabolic Partial Differential EquationsStability Of Functional Differential EquationsStability Of Traveling WavesTraveling Wave PropagationTraveling Wave Solutions
Klaus W. Schaaf, Asymptotic Behavior and Traveling Wave Solutions for Parabolic Functional Differential Equations, Transactions of the American Mathematical Society, Vol. 302, No. 2 (Aug., 1987), pp. 587-615